Publication
Title
Spherically symmetric, polytropic flow
Author
Abstract
Language
English
Source (journal)
The astrophysical journal. - Chicago, Ill., 1895, currens
Publication
Chicago, Ill. : 1992
ISSN
0004-637X [print]
1538-4357 [online]
Volume/pages
384:2,1(1992), p. 587-604
ISI
A1992GY75800021
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.06.2018
To cite this reference